Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On uniformization of sets in topological spaces


Author: Maurice Sion
Journal: Trans. Amer. Math. Soc. 96 (1960), 237-245
MSC: Primary 28.10; Secondary 54.30
DOI: https://doi.org/10.1090/S0002-9947-1960-0131506-X
MathSciNet review: 0131506
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Eléments de mathématique, VIII, Part I, Vol. III, Topologie générale, Chapter 9, Paris, 1958, p. 135.
  • [2] M. Kondô, Sur l'uniformisation des complémentaires analytiques et les ensembles projectifs de la seconde classe, Jap. J. Math. vol. 15 (1938) pp. 197-230.
  • [3] N. Luzin, Sur le problème de M. J. Hadamard d'uniformisation des ensembles, Mathematica vol. 4 (1930) pp. 54-66.
  • [4] E. Michael, Continuous selections I, Ann. of Math. (2) vol. 63 (1956) pp. 361-382. MR 0077107 (17:990e)
  • [5] W. Sierpinski, Les ensembles projectifs et analytiques, Mémor. Sci. Math., vol. 12, 1950. MR 0052484 (14:627c)
  • [6] -, Sur l'uniformisation des ensembles mesurables (B), Fund. Math. vol. 16 (1930) pp. 136-139.
  • [7] M. Sion, On analytic sets in topological spaces, Trans. Amer. Math. Soc. vol. 96 (1960) pp. 341-354. MR 0131507 (24:A1357)
  • [8] M. H. Stone and J. von Neumann, The determination of representative elements in the residual classes of a Boolean algebra, Fund. Math. vol. 25 (1935) pp. 353-378.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.10, 54.30

Retrieve articles in all journals with MSC: 28.10, 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0131506-X
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society